Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008 (2008), Article ID 150163, 9 pages
http://dx.doi.org/10.1155/2008/150163
Research Article

On the Nonoscillation of Second-Order Neutral Delay Differential Equation with Forcing Term

1School of Mechantronic Engineering, North University of China, Taiyuan 030051, China
2Department of Basic Science, Taiyuan Institute of Technology, Taiyuan 030008, China
3Department of Mathematics, North University of China, Taiyuan 030051, China
4Department of Mathematics, Shanxi University, Taiyuan 030006, China

Received 3 September 2008; Accepted 19 November 2008

Academic Editor: Guang Zhang

Copyright © 2008 Jin-Zhu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin-Zhu Zhang, Zhen Jin, Tie-Xiong Su, Jian-Jun Wang, Zhi-Yu Zhang, and Ju-Rang Yan, “On the Nonoscillation of Second-Order Neutral Delay Differential Equation with Forcing Term,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 150163, 9 pages, 2008. doi:10.1155/2008/150163